# SDR LR7A2016091100872

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO DOOR FS1034 RT BEAM WEB CRACKED, FS 1022 TO FS 1034.  REPAIRED IAW SMP583, SRM FIG 51-140-17.
